How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. S. Attili Your Own Question
Dr. S. Attili
Dr. S. Attili, Dermatologist & Dermatopathologist
Category: Dermatology
Satisfied Customers: 5175
Experience:  MRCP (Dermatology), Int. Board Certification in Dermatopathology
17493159
Type Your Dermatology Question Here...
Dr. S. Attili is online now
A new question is answered every 9 seconds

My daughter had biopsy of rash and was given diagnosis of

Customer Question

My daughter had biopsy of rash and was given diagnosis of superficial and deep perivascular and interstitial mixed inflammatory cell infiltrate that contains lymphocytes, histiocytes and esoinophils. A PASD stain is negative for fungal organisms.
JA: OK. The Doctor will need to help you with this. Please give me a bit more information, so the Doctor can help you best.
Customer: She has been diagnosed with lymphoma and has been on chemo - Treanda & Rituxan for three months. She developed a severe rash on her body and in her scalp. It is extremely itchy.
JA: Is there anything else important you think the Doctor should know?
Customer: I am not certain, but don't believe so.
JA: Our top Doctor is ready to take your case. Just pay the $5 fully refundable deposit and I'll fill the Doctor in on everything we've discussed. You can go back and forth with the Doctor until you're 100% satisfied. We guarantee it.
Submitted: 11 months ago.
Category: Dermatology
Expert:  DocPhilMD replied 11 months ago.

Any other medical issues?

Expert:  Dr. S. Attili replied 11 months ago.
Hello. I am Dr. Venkat Attili, Dermatologist and Dermatopathologist with over 10 years of experience in this field. I am here to assist you and will answer your questions to your complete satisfaction. Can you please upload a picture at your convenience? Did the rash start after her chemo? My impression so far is that this is a condition called Interstitial granulomatous dermatitis. But I shall wait for further details before discussing.